# SDR SWAA2021061582744

- Difficulty date: June 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 11,402 hours, 25,580 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Dented
- Location: L1 Door Girt Bar
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR ON FORWARD ENTRY DOOR DIFFICULT TO STOW. / FOUND PARTIALLY DENT BRACKET. ADJUSTED BRACKET ON FWD ENTRY DOOR SLIDE CASE PER AMM 26-66-01.
